# SDR HALA0100168

- Difficulty date: July 10, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: BYG70005515
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 45 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

HNL - FLT 520 - RIGHT HYDRAULIC TEMPERATURE HIGH LIGHT ON.  REMOVED AND REPLACED AUX PUMP OPS CHECK, LEAK CHECK OK, PER MM 29-21-01.  (M)
